Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 321, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 29, 2012, 10:29 PM CDT for 6 counties in Oklahoma. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2012, 10:29 PM CDT (03:29 UTC)
- Expired
- May 29, 2012, 11:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Grady County, OK, Kingfisher County, OK
The radar
The Norman radar (KTLX), 58 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2199 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1607 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
130
WUUS54 KOUN 300329
SVROUN
OKC011-015-017-027-051-073-300430-
/O.NEW.KOUN.SV.W.0321.120530T0329Z-120530T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1029 PM CDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAINE COUNTY IN NORTHWEST OKLAHOMA...
EXTREME NORTHEASTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...
CANADIAN COUNTY IN CENTRAL OKLAHOMA...
EXTREME NORTHWESTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
GRADY COUNTY IN CENTRAL OKLAHOMA...
EXTREME SOUTHWESTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1130 PM CDT
* AT 1027 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH.
THIS STORM WAS LOCATED 5 MILES NORTHWEST OF UNION CITY...MOVING
SOUTHEAST AT 25 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED
NEAR 5 MILES NORTHWEST OF GEARY. THIS STORM IS MOVING SOUTHEAST
AROUND 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
EL RENO...CONCHO...MUSTANG...TUTTLE...HINTON...MINCO...
UNION CITY...GEARY...CALUMET...POCASSET...GREENFIELD...
BRIDGEPORT AND COGAR.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 94 AND 133.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3540 9766 3538 9766 3538 9763 3535 9759
3532 9765 3533 9766 3530 9767 3509 9804
3568 9864 3573 9863 3588 9830
TIME...MOT...LOC 0327Z 302DEG 23KT 3542 9803
$$2 follow-up statements
530
WWUS54 KOUN 300402
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1102 PM CDT TUE MAY 29 2012
OKC011-073-300440-
/O.CAN.KOUN.SV.W.0321.000000T0000Z-120530T0430Z/
BLAINE OK-KINGFISHER OK-
1102 PM CDT TUE MAY 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR BLAINE AND EXTREME
SOUTHWESTERN KINGFISHER COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
MOVED OUT OF THE WARNED AREA.
LAT...LON 3540 9766 3538 9766 3538 9763 3535 9759
3532 9765 3533 9766 3530 9767 3509 9804
3553 9830 3564 9824 3566 9810
TIME...MOT...LOC 0401Z 306DEG 27KT 3549 9821
$$
OKC015-017-027-051-300430-
/O.CON.KOUN.SV.W.0321.000000T0000Z-120530T0430Z/
GRADY OK-CADDO OK-CANADIAN OK-CLEVELAND OK-
1102 PM CDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT FOR NORTHERN GRADY...EXTREME NORTHEASTERN CADDO...CANADIAN AND
EXTREME NORTHWESTERN CLEVELAND COUNTIES...
AT 1059 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS
STORM WAS LOCATED 8 MILES EAST OF HINTON...MOVING SOUTHEAST AT 30
MPH. ANOTHER SEVERE STORM WAS LOCATED JUST EAST OF MUSTANG.
LOCATIONS IMPACTED INCLUDE...
EL RENO...MUSTANG...TUTTLE...MINCO...UNION CITY...CALUMET...
POCASSET AND COGAR.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 106 AND 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3540 9766 3538 9766 3538 9763 3535 9759
3532 9765 3533 9766 3530 9767 3509 9804
3553 9830 3564 9824 3566 9810
TIME...MOT...LOC 0359Z 306DEG 27KT 3549 9821
$$249
WWUS54 KOUN 300417
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1117 PM CDT TUE MAY 29 2012
OKC027-300440-
/O.CAN.KOUN.SV.W.0321.000000T0000Z-120530T0430Z/
CLEVELAND OK-
1117 PM CDT TUE MAY 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN
CLEVELAND COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THE WARNING HAS BEEN CANCELLED.
LAT...LON 3541 9769 3538 9769 3539 9771 3536 9769
3530 9771 3524 9806 3544 9817 3557 9813
3558 9808
TIME...MOT...LOC 0416Z 302DEG 23KT 3545 9812
$$
OKC015-017-051-300430-
/O.CON.KOUN.SV.W.0321.000000T0000Z-120530T0430Z/
GRADY OK-CADDO OK-CANADIAN OK-
1117 PM CDT TUE MAY 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT FOR EXTREME NORTHERN GRADY...EXTREME NORTHEASTERN CADDO AND
CANADIAN COUNTIES...
AT 1114 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS
STORM WAS LOCATED 7 MILES NORTH OF COGAR...MOVING SOUTHEAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
MUSTANG...TUTTLE...MINCO AND UNION CITY.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 114 AND 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3541 9769 3538 9769 3539 9771 3536 9769
3530 9771 3524 9806 3544 9817 3557 9813
3558 9808
TIME...MOT...LOC 0414Z 302DEG 23KT 3545 9812
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:28 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, May 29, 6:28 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 628 PM CDT TUE MAY 29 2012 .AVIATION... SEVERE STORMS DEVELOPMENT HAS OCCURRED OVER THE PAST 1 TO 2 HOURS ACROSS NORTHWEST AND SOUTHWEST OKLAHOMA. SHORT TERM MODEL GUIDANCE EXPANDS THE COVERAGE OF STORMS ACROSS NORTHERN AND CENTRAL OKLAHOMA FROM 1-6Z WHILE LIMITING COVERAGE AND DURATION WITH CONVECTION SOUTH. WILL MENTION PREVAILING TSRA AT OKC AND OUN FOR A FEW HOURS THIS EVENING. MOST OF THE CONVECTION IS EXPECTED TO MOVE INTO EASTERN AND SOUTHERN OKLAHOMA DURING THE OVERNIGHT (AFTER 7Z). MORE STORMS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON MAINLY ACROSS NORTHERN OKLAHOMA BETWEEN 21-00Z. && .PREV DISCUSSION... /ISSUED 311 PM CDT TUE MAY 29 2012/ DISCUSSION... SFC LOW IS POSITIONED OVER NE TX PANHANDLE WITH WARM FRONT EXTENDING ACROSS THE OK/KS BORDER AND A DRYLINE EXTENDING SOUTH ACROSS WESTERN OK. THESE BOUNDARIES AND TRIPLE POINT COULD BE FOCUS FOR CONVECTION LATER THIS AFTERNOON AND THIS EVENING WITH THE BEST CHANCES ALONG THE FRONT AND NEAR THE TRIPLE POINT. THIS ACTIVITY IS EXPECTED TO THEN CONGEAL INTO ONE OR MORE STORM COMPLEXES THAT MOVE ACROSS THE FA TONIGHT WITH THE BEST CHANCE ACROSS NORTH CENTRAL/CENTRAL OK. SOME OF THE STORMS WILL BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED TO OCCUR WEDNESDAY AFTN/NIGHT. A SHORTWAVE WILL MOVE ACROSS THE REGION WEDNESDAY/THURSDAY PROVIDING SOME UPPER SUPPORT THAT IS LACKING FOR TODAY. A COLD FRONT WILL ALSO MOVE ACROSS THE REGION LATE WEDNESDAY INTO THURSDAY. SOME OF THE STORMS WILL LIKELY BECOME SEVERE. LOCALLY HEAVY RAIN COULD ALSO BECOME AN ISSUE IN SOME AREAS. COOLER AIR IS EXPECTED TO MOVE INTO THE REGION BEHIND THE FRONT LEADING TO BELOW NORMAL TEMPERATURES FOR ABOUT THE LATTER HALF OF THE WEEK. TEMPERATURES WILL WARM TO AOA NORMAL OVER THE WEEKEND INTO EARLY NEXT WEEK. RIGHT NOW THE FORECAST IS DRY AFTER THURSDAY BUT WITH RETURNING MOISTURE AND NW FLOW FOR AT LEAST THE LAST HALF OF THE WORK WEEK SOME ADDITIONAL STORMS CAN NOT BE RULED OUT. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 70 88 64 77 / 50 30 70 20 HOBART OK 69 90 63 80 / 40 30 50 10 WICHITA FALLS TX 72 93 65 85 / 30 20 40 20 GAGE OK 65 82 61 75 / 30 40 50 10 PONCA CITY OK 65 82 60 73 / 60 50 80 20 DURANT OK 72 88 70 83 / 40 30 70 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, May 29, 12:06 PM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1206 PM CDT TUE MAY 29 2012
OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1206 PM CDT TUE MAY 29 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS ALL COUNTIES IN OKLAHOMA AND WESTERN
NORTH TEXAS COVERED BY NWS NORMAN.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH MIDNIGHT CDT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING.
IMPACTS...
HAIL LARGER THAN TWO INCHES IN DIAMETER WILL BE THE MAIN
HAZARD...CAUSING DAMAGE TO ROOFS...CROPS AND CARS.
DAMAGING WIND GUSTS OVER 65 MPH WILL ALSO BE POSSIBLE...CAUSING
DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.
DISCUSSION...
SURFACE LOW PRESSURE WILL DEEPEN THIS AFTERNOON OVER THE
NORTHEASTERN TEXAS PANHANDLE. AS THIS OCCURS...A WARM FRONT WILL
MOVE NORTH AND REACH THE KANSAS OKLAHOMA BORDER REGION BY 6 PM CDT.
A DRYLINE WILL BE SITUATED ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS...SHARPENING THROUGH THE AFTERNOON. AMPLE MOISTURE
AND RISING TEMPERATURES WILL LEAD TO A HIGHLY UNSTABLE WARM SECTOR
OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON AND EVENING.
STRONG SURFACE HEATING WILL WEAKEN INHIBITION...ALLOWING FOR
ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT BETWEEN
4 AND 7 PM CDT. THIS WILL LIKELY OCCUR FIRST NEAR THE OKLAHOMA
KANSAS LINE OR ALONG THE DRYLINE IN WESTERN OKLAHOMA. STORMS WILL
MOVE EAST AND SOUTHEAST LATE THIS AFTERNOON AND EVENING.
INITIAL STORMS WILL POSE A THREAT OF VERY LARGE HAIL AND DAMAGING
WINDS. STORMS MAY GROW INTO A COMPLEX AFTER 7 PM CDT...POSING
MAINLY A DAMAGING WIND THREAT MAINLY NORTHEAST OF A WOODWARD TO
DURANT LINE. ALTHOUGH A FEW SEVERE STORMS CANNOT BE RULED OUT
AFTER MIDNIGHT...MUCH OF THE SEVERE POTENTIAL WILL DIMINISH.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS LATE
THIS AFTERNOON AND TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
WIDESPREAD AND POSSIBLY SIGNIFICANT SEVERE WEATHER IS ANTICIPATED
ON WEDNESDAY AS LARGE INSTABILITY AND A LOW PRESSURE DISTURBANCE
CONTRIBUTE TO SCATTERED TO NUMEROUS THUNDERSTORMS DURING THE
LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN HAZARDS...THOUGH A TORNADO OR TWO MAY ALSO OCCUR.
STORMS MAY LINGER INTO THURSDAY WITH A CONTINUED THREAT OF
DAMAGING WINDS DURING THE MORNING HOURS.
BY THURSDAY AFTERNOON...STORM CHANCES DECREASE WITH A RELATIVELY
DRY PATTERN SETTING UP THROUGH THE WEEKEND.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS WEDNESDAY INTO
THURSDAY MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT WEDNESDAY.
AUSTIN/MBS/MAXWELLIn the hours before
Local storm report, May 29, 10:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST 2 SSW MINCO 35.29N 97.96W
05/29/2012 M67 MPH GRADY OK MESONET
1000 PM HAIL 3 S MUSTANG 35.35N 97.72W
05/29/2012 E1.75 INCH CANADIAN OK TRAINED SPOTTER
&&
NWS NORMANLocal storm report, May 29, 10:07 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1007 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 2 SSW MINCO 35.29N 97.96W
05/29/2012 M71.00 MPH GRADY OK MESONET
1002 PM TSTM WND GST WILL ROGERS AIRPORT 35.39N 97.60W
05/29/2012 M76.00 MPH OKLAHOMA OK ASOS
&&
NWS NORMANLocal storm report, May 29, 10:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1009 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM TSTM WND GST 2 S AMBER 35.16N 97.88W
05/29/2012 E70 MPH GRADY OK EMERGENCY MNGR
&&
NWS NORMANLocal storm report, May 29, 10:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1013 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 2 SSW MINCO 35.29N 97.96W
05/29/2012 M71 MPH GRADY OK MESONET
&&
NWS NORMANLocal storm report, May 29, 10:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND GST 1 SW NEWCASTLE 35.24N 97.61W
05/29/2012 E80 MPH MCCLAIN OK NWS EMPLOYEE
&&
NWS NORMANLocal storm report, May 29, 10:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1027 PM CDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND GST 2 NW NORMAN 35.24N 97.47W
05/29/2012 E70 MPH CLEVELAND OK TRAINED SPOTTER
THE WIND GUST WAS REPORTED AT ROCK CREEK ROAD AND 36TH
1000 PM TSTM WND DMG HOLDENVILLE 35.08N 96.40W
05/29/2012 HUGHES OK EMERGENCY MNGR
A LARGE METAL ROOF WAS BLOWN OFF A BUILDING IN DOWNTOWN.
TREE DAMAGE WAS ALSO REPORTED.
&&
NWS NORMANThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 60 min |
| May 29, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 25 min |
| May 29, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 40 min |
| May 29, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Noble, Payne | 40 min |
| May 29, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more | 63 min |
| May 29, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 63 min |
| May 29, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Noble, Woods | 25 min |
| May 29, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Kingfisher, Lincoln, Logan, McClain and 1 more | 55 min |
| May 29, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more | 64 min |
| May 29, 8:27 PM CDT | Tornado Warning | OUN | Canadian, Oklahoma | 33 min |
| May 29, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Cleveland, Grady, Kingfisher, Lincoln and 4 more | 40 min |
| May 29, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Grady, Kingfisher and 2 more | 63 min |
| May 29, 9:30 PM CDT | Special Weather Statement | OUN | Lincoln, Seminole | 60 min |
| May 29, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 61 min |
| May 29, 10:12 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 29, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Oklahoma | 59 min |
| May 29, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 33 min |
| May 29, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 47 min |
| May 29, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Stephens | 47 min |
| May 29, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 31 min |
| May 29, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Murray, Pontotoc | 58 min |
| May 29, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Garvin, Grady, Jefferson, Murray and 1 more | 44 min |
| May 30, 12:07 AM CDT | Special Weather Statement | OUN | Bryan, Johnston, Love, Marshall | 23 min |
| May 30, 12:21 AM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 39 min |
| May 30, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Grady, Jefferson, Love and 1 more | 62 min |
| May 30, 12:41 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Marshall | 64 min |
| May 30, 1:07 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Seminole | 68 min |
| May 30, 1:14 AM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| May 30, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 64 min |
| May 30, 1:31 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| May 30, 1:35 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 40 min |
| May 30, 2:23 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 67 min |
| May 30, 5:04 AM CDT | Special Weather Statement | OUN | Oklahoma | 11 min |
| May 30, 5:13 AM CDT | Areal Flood Advisory | OUN | Oklahoma | 2 hr |
| May 30, 5:33 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 57 min |
| May 30, 5:37 AM CDT | Special Weather Statement | OUN | Johnston | 53 min |
| May 30, 5:46 AM CDT | Flash Flood Warning | OUN | Oklahoma | 3 hr |
| May 30, 6:16 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 44 min |
| May 30, 6:48 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| May 30, 7:01 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 59 min |
| May 30, 7:01 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 59 min |
| May 30, 7:45 AM CDT | Special Weather Statement | OUN | McClain, Murray | 45 min |
| May 30, 5:35 PM CDT | Special Weather Statement | OUN | Washita | 25 min |
| May 30, 6:06 PM CDT | Special Weather Statement | OUN | Caddo, Washita | 24 min |
| May 30, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Grady, Washita | 64 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.